MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0427
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during an emergency care procedure, using a glidescope go 2 monitor, the screen went black when used with a glidescope spectrum single-use qc hyperangle s4 laryngoscope.The procedure was successfully completed after the s4 was switched to a glidescope spectrum single-use qc hyperangle s3 laryngoscope which worked with no issues.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
A loaner monitor was provided to the customer and the customer's glidescope go 2 monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported image issue.When connected to verathon's known, good test laryngoscope and video baton, evaluating each through thorough motion with the monitor, no image issues were observed.The customer's glidescope go 2 monitor passed verathon's device functionality testing.The glidescope spectrum single-use qc hyperangle s4 laryngoscope initially used with the monitor during the reported incident was not made available to verathon for evaluation.Based on the customer reporting that the procedure was successfully completed after switching to a s3 laryngoscope, it is likely that the initial s4 laryngoscope used with the monitor caused or contributed to the image issue.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO 2 MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key19606771
Report Number9615393-2024-00093
Device Sequence Number6359619
Product Code CCW
UDI-Device Identifier00879123008268
UDI-Public0100879123008268
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0427
Device Catalogue Number0270-1107
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown